# SDR 96ZZZX4085

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8636K
- Make and model: Cessna 340A
- Aircraft serial: 340A0562
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32517
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACK FOUND BECAUSE OF LEAKING GREASE.  CRACK IS PERMEATING FROM SLINGER RING ATTACHING HOLE IN REAR OF HUB TRANSGRESSING 4 INCHES IN HUB SOCKET ON INSIDE OF HUB.
